# SDR BDHA960007

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- Engine: Garrtt TPE33110UA
- System (JASC): 7400 · Ignition System
- Part: Connector
- Condition: Broken Wire
- Location: Eng Wire Harness
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIR - FLT NR 421 - ON FIRST START ATTEMPT, ENGINE WOULD NOT LIGHT OFF.  AFTER A LONG PREHEAT, THE ENGINE STARTED.  MAINTENANCE INVESTIGATED AND FOUND THE WIRE TO THE PRIMARIES ONLY SOLENOID CANNON PLUG BROKEN.  AFTER REPLACING THE CANNON PLUG, THE ENGINE START CYCLE WAS SATISFACTORY.  (M)
